# SDR UIEA2020031300437

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,592 hours, 15,199 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING BOTH RIGHT AND LEFT ENGINE STARTS, BOTH RIGHT AND LEFT GENERATORS FAILED TO COME ONLINE. ACCOMPANIED WITH EICAS R/L GEN OFF MESSAGES. EXECUTED QRH PROCEDURE FOR BOTH GENS. APU REMAINED ON FOR DURATION OF FLIGHT AS BACKUP GENERATOR SOURCE, DUE TO IRREGULARITIES. UNABLE APU COLD SOAK.( PERFORMED BOTH LEFT & RIGHT ENGINE RUNS IAW AMM REF 71-00-00. POWER TRANSFERS NORMAL. NO EICAS MSG. BPCU BITE TEST SHOWS NO FAULTS, AMM REF 24-22-00. )
